# SDR 04FDEA02439

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 32,016 hours, 17,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC ON RT SEAT TRACK NR 3 FR53 NOTED CORROSION INSIDE SCALLOP HOLES AND ON   FLANGE.  REMOVED DAMAGED SECTION AND INSTALLED NEW SECTION IAW A310/200 SRM 53-10-16.
